MAUDE Adverse Event Report: ENCORE MEDICAL LP DJO SURGICAL; TURON PRIMARY HUMERAL STEM, SZ 6

ENCORE MEDICAL LP DJO SURGICAL; TURON PRIMARY HUMERAL STEM, SZ 6
Model Number 520-01-006
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revised.
 
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number (b)(4)_1644408-2022-01638; 520-01-006, s800 - revision surgery, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
TURON PRIMARY HUMERAL STEM, SZ 6
Manufacturer (Section D)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
8003219549
MDR Report Key24760298
Report Number1644408-2026-00623
Device Sequence Number13338624
Product Code KWS
UDI-Device Identifier00888912144896
UDI-Public00888912144896
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K080402
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number520-01-006
Device Lot Number533G1089
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Initial Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
520-00-000 878C1939; 520-46-116 923C1177A
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale